Frozen Gaussian approximation for high frequency wave propagation in periodic media

Published

Journal Article

© 2018 - IOS Press and the authors. All rights reserved. Propagation of high-frequency wave in periodic media is a challenging problem due to the existence of multiscale characterized by short wavelength, small lattice constant and large physical domain size. Conventional computational methods lead to extremely expensive costs, especially in high dimensions. In this paper, based on Bloch decomposition and asymptotic analysis in the phase space, we derive the frozen Gaussian approximation for high-frequency wave propagation in periodic media and establish its converge to the true solution. The formulation leads to efficient numerical algorithms, which are presented in a companion paper [SIAM J. Sci. Comput. 38 (2016), A2440-A2463].

Full Text

Duke Authors

Cited Authors

  • Delgadillo, R; Lu, J; Yang, X

Published Date

  • January 1, 2018

Published In

Volume / Issue

  • 110 / 3-4

Start / End Page

  • 113 - 135

Electronic International Standard Serial Number (EISSN)

  • 1875-8576

International Standard Serial Number (ISSN)

  • 0921-7134

Digital Object Identifier (DOI)

  • 10.3233/ASY-181479

Citation Source

  • Scopus